# SDR C2XA06SH007

- Difficulty date: January 28, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N19554
- Make and model: Emb EMB-145LR
- Aircraft serial: 145587
- Aircraft time: 8,722 hours, 6,909 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14526850630
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE APU FIREWALL WAS FOUND TO BE CHAFED AT THE 6 O`CLOCK POSITION.  MAINTENANCE BLENDED OUT THE DAMAGED AREA AND PERFORMED A SHIM REPAIR IAW CONTINENTAL EXPRESS EC5310-01359.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
